# SDR 99FDEA00389

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-09) AT BS 1130, RBL 60-66, WL 208 BOTTOM SIDE OF UPPER CHORD OF FLOORBEAM.  *S/D*  REMOVED RADIUS FILLER PER SRM 51-30-2.  REMOVED CORROSION, ALODINED, PRIMED & REINSTALLED PER FED 51-30-2.
